EconPapers    
Economics at your fingertips  
 

Convergence of Implicit and Explicit Schemes for an Asymptotically Nonexpansive Mapping in q‐Uniformly Smooth and Strictly Convex Banach Spaces

Meng Wen, Changsong Hu and Zhiyu Wu

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We introduce a new iterative scheme with Meir‐Keeler contractions for an asymptotically nonexpansive mapping in q‐uniformly smooth and strictly convex Banach spaces. We also proved the strong convergence theorems of implicit and explicit schemes. The results obtained in this paper extend and improve many recent ones announced by many others.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/474031

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:474031

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:474031